Terminating exclusion orders

Broadbent, Graeme (1989) Terminating exclusion orders. Solicitors Journal, 133(1), pp. 11-12. ISSN (print) 0038-1047

Full text not available from this archive.
Item Type: Article
Research Area: Law
Faculty, School or Research Centre: Faculty of Business and Law (until 2017)
Faculty of Business and Law (until 2017) > Kingston Law School
Depositing User: Christopher Manning
Date Deposited: 14 Nov 2013 16:50
Last Modified: 14 Nov 2013 16:50
URI: http://eprints.kingston.ac.uk/id/eprint/26763

Actions (Repository Editors)

Item Control Page Item Control Page